American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[2] Terry Lawson. Homeomorphisms of $B\sp k\times T\sp n$ . Proc. Amer. Math. Soc. 56 (1976) 349-350. MR 0402778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information
View Article: PDF

[4] Martin Scharlemann. Equivalence of $5$-dimensional $s$-cobordisms . Proc. Amer. Math. Soc. 53 (1975) 508-510. MR 0380838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Terry C. Lawson. Splitting isomorphisms of mapping tori . Trans. Amer. Math. Soc. 205 (1975) 285-294. MR 0358821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information
View Article: PDF

[7] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information
View Article: PDF

[8] Terry C. Lawson. Inertial $h$-cobordisms with finite cyclic fundamental group . Proc. Amer. Math. Soc. 44 (1974) 492-496. MR 0358820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Adil G. Naoum. On the groups of inertia of smooth manifolds . Proc. Amer. Math. Soc. 40 (1973) 629-634. MR 0339231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] H. E. Winkelnkemper. Manifolds as open books. Bull. Amer. Math. Soc. 79 (1973) 45-51. MR 0310912.
Abstract, references, and article information
View Article: PDF

[11] Allen E. Hatcher. The second obstruction for pseudo-isotopies. Bull. Amer. Math. Soc. 78 (1972) 1005-1008. MR 0307275.
Abstract, references, and article information
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1